# SDR YENA2025082500871

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11129
- Aircraft time: 10,078 hours, 1,495 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,078 hours, 1,495 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bushing
- Condition: Migrated
- Location: Zone 400
- Part time: 10,078 hours, 1,495 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1908, CDG-JFK. (ETOPS) "UPON INSPECTION FOUND ENGINE NUMBER TWO ROD BEARING BUSHING MIGRATED ON FAN AIR VALVE; PERFORMED REMOVAL AND REPLACEMENT OF ENGINE NUMBER TWO FAN AIR VALVE BODY PER AMM 36-11-54.OPS CHECK GOOD NO FAULTS APPEAR ON ECAM AIRCRAFT SYSTEM NORMAL."
